# SDR SWAA2025082206039

- Difficulty date: August 19, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N8663A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36902
- Aircraft time: 34,938 hours, 17,128 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Debonded
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH INBOARD MAIN FLAP (P/N: 113A2100-71; SN: 000489) TRAILING LOWER SKIN DISBOND - PERMANENT REPAIR)<[01] REMOVED L/H I/B DAMAGED FLAP WEDGE AND UPPER PANEL TO FOM PER SRM 51-40-02;[02] REMOVED L/H I/B MAIN FLAP DAMAGED TRAILING EDGE WEDGE ASSEMBLY FOR REPLACEMENT PER SRM 51-40-02.;[03] NEW L/H I/B MAIN FLAP TAILING EDGE WEDGE ASSY. P/N 113A2550-603 S/N: BN541089 ISSUED ON FAULT NO: TTG8Q014MJGU;[04] LOCATED AND DRILLED NEW L/H I/B MAIN FLAP TAILING EDGE WEDGE ASSEMBLY PER SRM 51-40-05.;[05] INSTALLED NUT PLATES COMMON TO NEW TRAILING EDGED WEDGE ASSEMBLY PER SRM 51-40-02.;[06] APPLIED SURFACE FINISH COMMON TO NEW TRAILING EDGE WEDGE ASSEMBLY PER AMM 51-21-99;[07] C/W CA # 1 THRU 6;[08] OK TO CLOSE;[09] REINSTALLED UPPER PANEL PER SRM 51-40-02;[10] REMOVED AND REPLACED L/H I/B MAIN FLAP TRAILING EDGE WEDGE PER SRM 51-40-02. PART REPLACEMENT PER SRM 51-10-02-0G-0;[11] SINGED OFF THE MEASUREMENTS;[12] C/W CA #10 & 11 INSP
